# SDR QXEA2012062300507

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SKIN UPPER DRY BAY LANDING FOR PANEL 621BT HAS AREAS OF CORROSION.  REMOVED CORROSION IAW RD 8/4-57-441.  CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801.  PERFORMED UT THICKNESS IAW NTM 51-00-04-910-801, PT 1.   FOUND BLENDING WITHIN LIMITS IAW RD 8/4-57-1858. COMPLIED WITH AIR TASK CARD RD 8/4-57-1858.
